JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DYNAMIC BIFURCATION OF THE PERIODIC SWIFT-HOHENBERG EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DYNAMIC BIFURCATION OF THE PERIODIC SWIFT-HOHENBERG EQUATION
Han, Jong-Min; Yari, Masoud;
  PDF(new window)
 Abstract
In this paper we study the dynamic bifurcation of the Swift-Hohenberg equation on a periodic cell . It is shown that the equations bifurcates from the trivial solution to an attractor when th control parameter crosses the critical value. In the odd periodic case is homeomorphic to and consists of eight singular points and thei connecting orbits. In the periodic case, is homeomorphic to , an contains a torus and two circles which consist of singular points.
 Keywords
Swift-Hohenberg equation;attractor bifurcation;
 Language
English
 Cited by
1.
DYNAMICAL BIFURCATION OF THE ONE-DIMENSIONAL CONVECTIVE CAHN-HILLIARD EQUATION,;

Korean Journal of Mathematics, 2014. vol.22. 4, pp.621-632 crossref(new window)
2.
DYNAMICAL BIFURCATION OF THE ONE DIMENSIONAL MODIFIED SWIFT-HOHENBERG EQUATION,;

대한수학회보, 2015. vol.52. 4, pp.1241-1252 crossref(new window)
1.
Dynamical bifurcation of the damped Kuramoto–Sivashinsky equation, Journal of Mathematical Analysis and Applications, 2015, 421, 1, 383  crossref(new windwow)
2.
Bifurcation analysis of the damped Kuramoto-Sivashinsky equation with respect to the period, Discrete and Continuous Dynamical Systems - Series B, 2015, 20, 7, 1933  crossref(new windwow)
3.
DYNAMICAL BIFURCATION OF THE ONE DIMENSIONAL MODIFIED SWIFT-HOHENBERG EQUATION, Bulletin of the Korean Mathematical Society, 2015, 52, 4, 1241  crossref(new windwow)
4.
Bifurcation and final patterns of a modified Swift-Hohenberg equation, Discrete and Continuous Dynamical Systems - Series B, 2017, 22, 7, 2543  crossref(new windwow)
5.
DYNAMICAL BIFURCATION OF THE ONE-DIMENSIONAL CONVECTIVE CAHN-HILLIARD EQUATION, Korean Journal of Mathematics, 2014, 22, 4, 621  crossref(new windwow)
6.
Dynamical Bifurcation of the Generalized Swift–Hohenberg Equation, International Journal of Bifurcation and Chaos, 2015, 25, 08, 1550095  crossref(new windwow)
 References
1.
E. Bodenschatz, W. Pesch, and G. R Ahlers, Recent Developments in Rayleigh-Benard Convections, Annual review of fluid mechanics, Vol. 32, 709-778, Annu. Rev. Fluid Mech., 32, Annual Reviews, Palo Alto, CA, 2000.

2.
M. C. Cross and P. C. Hohenberg, Pattern formation outside of equilibrium, Rev. Mod. Phys. 65 (1993), 851-1112. crossref(new window)

3.
P. G. Daniels, D. Ho, and A. C. Skeldon, Solutions for nonlinear convection in the presence of a lateral boundary, Phys. D 178 (2003), no. 1-2, 83-102. crossref(new window)

4.
D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics 840, Springer, 1981.

5.
C.-H. Hsia and X. Wang, On a Burgers' type equation, Discrete Contin. Dyn. Syst. Ser. B 6 (2006), no. 5, 1121-1139. crossref(new window)

6.
T. Ma, J. Park, and S. Wang, Dynamic bifurcation of the Ginzburg-Landau equation, SIAM J. Appl. Dyn. Syst. 3 (2004), 620-635. crossref(new window)

7.
T. Ma, J. Park, and S. Wang, Addendum to the paper "Two-dimensional infinite prandtl number convec-tion: structure of bifurcated solutions, J. Nonlinear Sci. 17 (2007), no. 3, 199-220", arXiv:0709.1740v1. crossref(new window)

8.
T. Ma and S. Wang, Bifurcation Theory and Applications, World Scientific, 2005.

9.
T. Ma and S. Wang, Stability and Bifurcation of Nonlinear Evolution Equations, Science Press, 2007.

10.
T. Ma and S. Wang, Rayleigh-Benard convection: dynamics and structure in the physical space, Commun. Math. Sci. 5 (2007), no. 3, 553-574. crossref(new window)

11.
T. Ma and S. Wang, Cahn-Hilliard equations and phase transition dynamics for binary systems, Discrete Contin. Dyn. Syst. Ser. B 11 (2009), 741-784. crossref(new window)

12.
L. A. Peletier and V. Rottschafer, Pattern selection of solutions of the Swift-Hohenberg equation, Phys. D 194 (2004), no. 1-2, 95-126. crossref(new window)

13.
L. A. Peletier and J. F. Williams, Some Canonical Bifurcations in the Swift-Hohenberg Equation, SIAM J. Appl. Dyn. Syst. 6 (2007), no. 1, 208-235. crossref(new window)

14.
J. Swift and P. C. Hohenberg, Hydrodynamic fluctuations at the convective instability, Phys. Rev. A 15 (1977), 319-328. crossref(new window)

15.
A.-M.Wazwaz, New solitary wave solutions to the Kuramoto-Sivashinsky and the Kawahara equations, Appl. Math. Comput. 182 (2006), no. 2, 1642-1650. crossref(new window)

16.
M. Yari, Attractor bifurcation and final patterns of the n-dimensional and generalized Swift-Hohenberg equations, Discrete Contin. Dyn. Syst. Ser. B 7 (2007), no. 2, 441-456.